Safety Concerns With Advair

What Should I Tell My Healthcare Provider?

Talk with your healthcare provider prior to using the drug if you have:
 
Also, let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Advair Warnings and Precautions for more information, including information on who should not take the drug.)
 

What If I Overdose on Advair?

People who take too much Advair may have overdose symptoms that could include:
 
  • Chest pain (angina)
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • Nervousness
  • Headaches
  • Shakiness (tremors)
  • Dry mouth
  • Feelings of a rapidly or forcefully beating heart (heart palpitations)
  • Nausea
  • Dizziness
  • Insomnia or fatigue
  • Seizures
  • An irregular heart rhythm (arrhythmia) or a fast heart rate (tachycardia)
  • Low potassium in the blood (hypokalemia)
  • High blood sugar (hyperglycemia)
  • Cardiac arrest
  • Loss of life.
     
If you happen to take too much, seek immediate medical attention.
 
(Click Advair Overdose for more information.)
 
Recognizing Symptoms of ADHD

Advair Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.